# SDR UPS03241006

- Difficulty date: July 11, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- Aircraft time: 61,500 hours, 45,589 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  LIGHTNING STRIKE DAMAGE AT BS 590 S25R.  FASTENER REMOVED AND AREA CLEANED IAW SRM 51-30-02.  HFEC INSP CARRIED OUT ON DAMAGED AREA IAW B727 NDTM PT 6 FIG 4.  RESULT CRACK FOUND AS MARKED ON A/C & ENDS OF CRACK MARKED.  REPAIR CARRIED OUT IAW SRM 53-30-03 FIG 13.
